Minimal Period Estimates of Periodic Solutions for Superquadratic Hamiltonian Systems

Guihua Fei, Soon Kyu Kim, Tixiang Wang

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

In this paper, we study the minimal period problem for the first-order Hamiltonian systems which may not be strictly convex. By using variational methods and the iteration formula of the Maslov-type index theory, we obtain estimates of the minimal period of the corresponding nonconstant periodic solutions.

Original languageEnglish (US)
Pages (from-to)216-233
Number of pages18
JournalJournal of Mathematical Analysis and Applications
Volume238
Issue number1
DOIs
StatePublished - Oct 1 1999

Keywords

  • Galerkin approximation procedure
  • Hamiltonian systems
  • Iteration formula
  • Maslov-type index
  • Minimal period problem

Fingerprint Dive into the research topics of 'Minimal Period Estimates of Periodic Solutions for Superquadratic Hamiltonian Systems'. Together they form a unique fingerprint.

  • Cite this